# SDR R61A201612180742

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 32,270 hours, 20,025 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Le Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT, CREW RECEIVED A SLAT FAIL MESSAGE. CREW EXECUTED A MISSED APPROACH TO RUN QRH. CREW THEN RECEIVED FLAP/SLAT FAIL MESSAGE, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, FOUND RIGHT INBOARD SKEW SENSOR CONNECTOR LOOSE. MAINTENANCE RESECURED AND SAFETIED PER EMB AMM AND OPS CHECKED GOOD.
